Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Jean-Pierre Antoine, Romain Murenzi, Pierre Vandergheynst and Syed Twareque Ali
Title: Two-dimensional wavelets and their relatives
Additional book information: Cambridge University Press, Cambridge, UK, 2004, xviii+458 pp., ISBN 0-521-62406-1, £75.00

References [Enhancements On Off] (What's this?)

  • A. Grossmann and J. Morlet, Decomposition of Hardy functions into square integrable wavelets of constant shape, SIAM J. Math. Anal. 15 (1984), no. 4, 723–736. MR 747432, DOI
  • Romain Murenzi, Ondelettes multidimensionnelles et applications à l'analyze d'images, Ph.D. thesis, Université Catholique de Louvain, Louvain-la-Neuve, 1990. Peter Schröder and Wim Sweldens, Spherical wavelets: Efficiently representing functions on the sphere, Computer Graphics Proceedings (SIGGRAPH 95) (1995), 161-172.

Review Information:

Reviewer: Mladen Victor Wickerhauser
Affiliation: Washington University in Saint Louis
Journal: Bull. Amer. Math. Soc. 43 (2006), 269-272
Published electronically: February 17, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.